Couldn't find what you looking for?

TRY OUR SEARCH!

I've been with my partener for just over a year now and been on the depo for about the same amount of time! Everytime i bleed during and after sex, i was told by my gp that it was the injection and it would clam its self down.... it hasnt ive been refered to gyni twice now and have another appointment on the 19th. My gp reccomended i stop the depo but since i stopped the bleeding has got worse and a lot heavier and not just after sex now its contant its been 3 and a half weeks since i stopped the depo and i havent stopped bleeding once. As you can imagien its putting a lot of presure on out relationship as a couple and ive searched for answers! if anybody could help or suggest something that would be fantastic!! X 

Loading...

Unfortuntely it take a while for the depo to be out of your system, it is likely to take more than 3 1/2 weeks  I'm afraid.  The doc might prescribe you a high dose of BCP to stop the bleeding - good luck for your appointment.

Reply

Loading...